| Catalog Number |
60A150 |
| Medical Device Problem Codes |
Dent in Material (2526); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Codes |
Chest Pain (1776); Low Oxygen Saturation (2477)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the tracheostomy tube has developed issues over one month.Secretions are adhering to its outer surface, an indentation on the tube, and a non-smooth silicone texture that encourages secretion buildup.No injury reported.Chest infection possibly caused by the hard set secretions being on the outer tube.The initial tube was changed, hard secretions cleaned and sterilized, replaced with new tube.The stoma is red, patient had chest pain, reduced air entry and started treatment for chest infection.Augmentin antibiotics for infection created in lungs.A1: one patient, two product malfunctions.(b)(6) both represent the same patient.This is the first malfunction report for the related complaints.
Additional Manufacturer Narrative
Other, other text: additional information is provided for h.2 and h.6.No product was returned.If the product is returned this complaint will be reopened for further investigation.Service history review identified the complaint was not related to a previous service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.